Generic Properties of Continuous Iterated Function Systems with Place Dependent Probabilities

Volume 55 / 2007

Tomasz Bielaczyc Bulletin Polish Acad. Sci. Math. 55 (2007), 81-96 MSC: Primary 60J25, 26A18; Secondary 37A30, 28D05. DOI: 10.4064/ba55-1-9

Abstract

It is shown that for a typical continuous learning system defined on a compact convex subset of ${\mathbb R}^n$ the Hausdorff dimension of its invariant measure is equal to zero.

Authors

  • Tomasz BielaczycInstitute of Mathematics
    Silesian University
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image